MAUDE Adverse Event Report: COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G49045
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that during an unspecified procedure, the flexor high-flex ansel guiding sheath hemostatic valve disconnected from the sheath.Additional information regarding event details, patient anatomy and outcome has been requested, but is not available at this time.
 
Additional Manufacturer Narrative
Additional information: the customer clarified that the procedure was an abdominal aortic aneurysm procedure (aaa).The customer also confirmed that the device was changed out for another product.The product problem did not result in the need for additional procedures, and no patient adverse events resulted.This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Additional Manufacturer Narrative
Event date: (b)(6) 2018.Investigation ¿ evaluation: a review of the dimensional verification, complaint history, device history record, documentation, quality control, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the hub was separated from the sheath.The dilator was returned inserted through the sheath.A compression that was 2 mm in length was noted at a length of 6.1 cm from the proximal end.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.Measures are being taken to address this failure mode.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.
 
Additional Manufacturer Narrative
This mdr is being submitted as having information not previously reported.Additional complaint investigation and record remediation was not performed.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR HIGH-FLEX ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7280526
Report Number1820334-2018-00299
Device Sequence Number1301238
Product Code DYB
UDI-Device Identifier00827002490451
UDI-Public(01)00827002490451(17)201106(10)8352054
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2020
Device Model NumberG49045
Device Catalogue NumberKCFW-8.0-35-55-RB-HFANL1-HC
Device Lot Number8352054
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer04/16/2018
04/23/2018
03/24/2020
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date04/19/2018
05/07/2018
03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1